Could you tell me about prednisone? Not so much the safety but the effects of. In the past three months I have been on Prednisone two times. The first was a short period (4 or 5 days) thane a few weeks later a tapering dose that lasted around two weeks. I went on it because of lung inflammation.
Here is why I am asking-while I was on Prednisone other issues were helped. I sometimes have hay fever type allergies. I am not sure what from. I also have had a strange rash on my hand for a year. These were both much better while on the medication. In fact, the stubborn hand rash completely went away. The skin on my face feels soft and I have less pimple like bumps.I also have a strange little something between one of my toes that went away too. Here is the thing they all came back a few days after ending the medication! Do you think that means all of the symptoms are allergies? I think some people go on Prednisone for allergies. What I really want to know is IS THERE SOMETHING NATURAL THAT CAN MIMIC THE EFFECTS OF PREDNISONE?
I really appreciate it!
p.s I can not afford to visit a NP or other health care and have no health insurance.
What you have experienced is the immune-suppressing and inflammation-suppressing effects of Prednisone. These effects are quite remarkable, and at times can be life-saving and certainly can make someone more comfortable. With allergies, the immune system is in essence attacking a foreign substance as it comes in to the body, and the immune-suppressing effects of Prednisone will definitely decrease of eliminate allergies temporarily. While there are anti-inflammatory herbs and supplements that can decrease inflammation, such as fish oil, turmeric, quercetin, and others, they do not work in the same way as Prednisone and are not a substitute. Often working with an anti-inflammatory diet and supplements can have great health benefits, and some people find that these measures allow them to forgo pharmaceuticals. Unfortunately, Prednisone can have very serious health consequences especially when used long-term, so it must be used appropriately and is generally prescribed short-term or in a taper dose, as you experienced.
Jennifer Karon-Flores, ND |
To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.
| Appointments in person, by phone & Skype 503/701-8766 |
Meeting you where you are, supporting you on your journey to whole body wellness
|21 members and 8,900 guests|
|Bow , Childrenareawesome , Deborah , emmy526 , grenrome38 , happy-mama , hillymum , inspiring41 , isowaterp15 , katelove , Katherine73 , Loani Castillo , Michele123 , pulcetti , quiltermom , RosemaryV , scaramouche131 , seaandforest , Springshowers , StarsFall|
|Most users ever online was 449,755, 06-25-2014 at 12:21 PM.|